Well its Official

Discussion in 'Sex With a Large Penis' started by naughty, May 27, 2005.

  1. naughty

    Gold Member

    Joined:
    May 21, 2004
    Messages:
    12,837
    Likes Received:
    14
    Gender:
    Female
    Location:
    Workin' up a good pot of mad!
    Heh,

    I just heard that they are now finding that there are men who upon using Viagra are going blind from its effects on their optic nerve. So what do you think?

    Naughty
     
  2. Dr. Dilznick

    Gold Member

    Joined:
    Feb 13, 2005
    Messages:
    1,662
    Likes Received:
    1
    Talk about a misleading thread title. LOL

    I wouldn't be surprised if it were true. I've had some minor erectile problems, but would only use it as a last resort. Half of my friends are on it though.
     
  3. Simon9

    Simon9 Active Member

    Joined:
    May 19, 2004
    Messages:
    518
    Likes Received:
    98
    Gender:
    Male
    Location:
    Princeton (NJ, US)
    What did you write? I....can't...read....it...too...well... anymore.

    I got used to having hairy palms after high school. I can get through this...
     
  4. Pecker

    Pecker Retired Moderator
    Gold Member

    Joined:
    Mar 5, 2002
    Messages:
    83,922
    Likes Received:
    34
    I'll use it just until I need glasses. :glare:
     
  5. blackwood

    blackwood New Member

    Joined:
    Mar 12, 2005
    Messages:
    415
    Likes Received:
    0
    :grr: Killers All! :wow: He! He! But Butt TThats O-O-K-Kkkkl!

    blackwood :eek:
     
  6. Dr. Bubbles

    Dr. Bubbles New Member

    Joined:
    May 10, 2004
    Messages:
    753
    Likes Received:
    0
    Gender:
    Female
    Location:
    NC
    I saw that on the news as well.....

    I was recently talking to a lovely guy here who was saying that this maybe a "fad" among younger guys. I am not sure if younger guys (meaning teens) are using the pill or if it is just something they carry around to "show off," but I am concerned about the effects it has on the body.

    Maybe Jay can share more about the medical implications the pill "may" have, especially after prolonged or extended uses. I was shocked!

    Jay..... care to elaborate, hun?
     
  7. breeze

    breeze Member

    Joined:
    Apr 10, 2005
    Messages:
    435
    Likes Received:
    7
    I heard it on the news awhile back. Every man has slight or minor erection problems from time to time. However if you need to use viagra that may indicate heart disease. 50% of the population has or will have heart disease. 40% have or will have cancer. Both are preventable.
    Add viagra to the list of possible side effects
    viagra - blindess
    aspirin - stomach bleeding , brain bleeding { recent study recommends those over 70 show extreme care in its use }
    cox-2 inhititors vioxx , bextra and celebrex - strokes , heart attacks { i believe }
    commonly used nsaids or nonsteroidal anit-inflammatory drugs like ibuprofen , aspirin , aleve , motrin , advil etc - stomach uclers , stomach bleeding
    omega 3 found in fish like salmon - prevents heart disease and alzheirmers by up to 70% in one study
    supposely tylenol is among the safest to use
     
  8. Mawg

    Mawg New Member

    Joined:
    May 13, 2005
    Messages:
    14
    Likes Received:
    0
    I saw that report in the newspaper this morning. It said that 40 men have gone blind. It also said that this particular form of blindness, while rare, may occur naturally. There is insufficient data to indicate that V. is the cause of the problem. After all, millions of men have taken it.

    I've taken it enough to understand that yes, V is somewhat hard on the eyes. It's a very odd side effect. But blindness? I never would have suspected. I would venture that guys who take V daily have a higher risk profile.

    Overall, this drug's side effects seem modest compared to many that are out there, in my experience.

    As for attributing the cause of ED to heart disease - certainly this is possible. It is only one of a long list of possible causes. Not all of them are physical, either; stress and depression are well known causes.
     
  9. breeze

    breeze Member

    Joined:
    Apr 10, 2005
    Messages:
    435
    Likes Received:
    7
    This topic is also being discussed under a healthy penis. While i didn't read the thread that carefully since i don't use viagra and it got rather technical at times i got the impression that viagra is intended only for those with blood flow problems/heart disease problems and that if you have a regular blood flow all viagra will do is raise your blood pressure. But like i said i might be wrong and you should read that particular thread for more details.
     
  10. dickbulge

    dickbulge New Member

    Joined:
    Jan 18, 2005
    Messages:
    209
    Likes Received:
    2
    Location:
    Utah

    Yes, you are very wrong. As the warning says it only is for those healthy enough to have intercourse which would preclude those with hyper-tension ((blood pressure) or acute heart problems. Sex always raises your blood pressure which may be why it is important. My BP is normal so my doctor made no comment about it when he prescribed Viagra.

    As I understand there is a chemical (enzyme?) in the body that causes the blood vessels in the penis to constrict during sexual stimulation, ergo: erection. This chemical slowly declines in every male after,say, 21. Viagra mimics this chemical and allows an erection to last long enough for penetration and climax. You notice no claims are made about how great the sex will be or how you'll be a teenager sexually. Nor does it affect the level of hormones such as testosterone.

    And thats also why Viagra is such a problem for the health insurance/medicare industry. Mostly healthy men use it and it solves a problem that is the result of normal aging.

    Despite the hoops my insurance made me jump through it is worth it. Or as was the case with another insurance company not cover it at all.
     
  11. breeze

    breeze Member

    Joined:
    Apr 10, 2005
    Messages:
    435
    Likes Received:
    7
    That's what's being said in the other thread. I can only say " medical factors that increase the risk of naion include high blood pressure , high cholesterol , and diabetes ". " Most of the reported cases in which naion has occurred in men taking viagra have involved patients with underlying anatomic or vascular risk factors ". I do remember those commericals saying that only those men healthy enough for viagra should use it.
     
  12. breeze

    breeze Member

    Joined:
    Apr 10, 2005
    Messages:
    435
    Likes Received:
    7
    If you mean by healthy { able to have an erection } here is what is being said in the other thread " if you do not have erection problems , about all viagra will do is raise your blood pressure ".
     
  13. scottsimms

    scottsimms New Member

    Joined:
    Feb 28, 2005
    Messages:
    105
    Likes Received:
    0
    Gender:
    Male
    Location:
    East coast
    In short, you can't fool Mother Nature. And Tylenol, combined with alcohol, causes liver damage. So they say.
     
Draft saved Draft deleted